MacLane homology and topological Hochschild homology

Pirashvili T, Waldhausen F (1992)
Journal of Pure and Applied Algebra 82(1): 81-98.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Autor
;
Abstract / Bemerkung
The topological Hochschild homology of a discrete ring is shown to agree with the MacLane homology of that ring.
Erscheinungsjahr
Zeitschriftentitel
Journal of Pure and Applied Algebra
Band
82
Zeitschriftennummer
1
Seite
81-98
ISSN
PUB-ID

Zitieren

Pirashvili T, Waldhausen F. MacLane homology and topological Hochschild homology. Journal of Pure and Applied Algebra. 1992;82(1):81-98.
Pirashvili, T., & Waldhausen, F. (1992). MacLane homology and topological Hochschild homology. Journal of Pure and Applied Algebra, 82(1), 81-98. doi:10.1016/0022-4049(92)90012-5
Pirashvili, T., and Waldhausen, F. (1992). MacLane homology and topological Hochschild homology. Journal of Pure and Applied Algebra 82, 81-98.
Pirashvili, T., & Waldhausen, F., 1992. MacLane homology and topological Hochschild homology. Journal of Pure and Applied Algebra, 82(1), p 81-98.
T. Pirashvili and F. Waldhausen, “MacLane homology and topological Hochschild homology”, Journal of Pure and Applied Algebra, vol. 82, 1992, pp. 81-98.
Pirashvili, T., Waldhausen, F.: MacLane homology and topological Hochschild homology. Journal of Pure and Applied Algebra. 82, 81-98 (1992).
Pirashvili, Teimuraz, and Waldhausen, Friedhelm. “MacLane homology and topological Hochschild homology”. Journal of Pure and Applied Algebra 82.1 (1992): 81-98.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z